LETTERS TO THE EDITOR
- Hydrochlorothiazide-induced tubulointerstitial nephritis in a patient with Dent disease. Marsenic, Olivera; Kaplan, Bernard S. // NDT Plus;Jun2009, Vol. 2 Issue 3, p264
A letter to the editor about hydrochlorothiazide-induced tubulointerstitial nephritis in a Dent disease patient is presented.
- Acute tubulointerstitial nephritis: possible association with cytomegalovirus infection. Matsukura, Hiro; Itoh, Yasunori; Kanegane, Hirokazu; Arai, Miwako; Miyawaki, Toshio; Murakami, Gyokei // Pediatric Nephrology;Mar2006, Vol. 21 Issue 3, p442
A letter to the editor is presented regarding acute tubulointerstitial nephritis.
- Childhood membranous nephropathy in association with interstitial nephritis and Fanconi syndrome. Shenoy, Mohan; Krishnan, Rajesh; Moghal, Nadeem // Pediatric Nephrology;Mar2006, Vol. 21 Issue 3, p441
A letter to the editor is presented regarding membrane nephropathy associated with interstitial nephritis and Fanconi syndrome.
- The importance of early diagnosis to the prognosis of immunecomplex tubulointerstitial nephritis. Vázquez, T. R. Monzón; San Cecilio, R. Valero; Aranda, I. Úbeda; Guzmán, A. Barrientos // Nefrologia;Jun2009, Vol. 29 Issue 3, p274
A letter to the editor is presented which emphasizes the importance of carrying out an in-depth diagnosis of the patient's medical history to forecast the possible occurrence of immune-complex tubulointerstitial nephritis (immune-complex TIN), a disease which is frequently caused by medications.
- Response to â€˜Steroid treatment of drug-induced acute interstitial nephritisâ€™. Praga, Manuel // Kidney International;Nov2008, Vol. 74 Issue 10, p1360
A response by Manuel Praga regarding the article "Steroid treatment of drug-induced acute interstitial nephritis" that was published in a previous issue of the periodical is presented.
- Steroid treatment of drug-induced acute interstitial nephritis. Karnib, Hussein H; Ziyadeh, Fuad N // Kidney International;Nov2008, Vol. 74 Issue 10, p1360
A letter to the editor is presented in response to the article "Steroid treatment of drug-induced acute interstitial nephritis" that was published in a previous issue of the periodical.
- Tubulo-interstitial nephritis and uveitis with Fanconi syndrome. Llorente-Gómez, Belén; González-Menchén, Cristina; de Lucas-Collantes, Carmen // Nefrologia;2012, Vol. 32 Issue 2, p263
A letter to the editor is presented in response to an article regarding tubulointerstitial nephritis (TIN) with uveitis (TINU).
- Acute interstitial nephritis in association with polymyositis. J., Das; P., George; B., Pawar; N., Calton // Journal of Postgraduate Medicine;Apr-Jun2008, Vol. 54 Issue 2, p170
A letter to the editor is presented concerning a 39-year-old male diagnosed with acute interstitial nephritis associated with polymyositis.
- Levofloxacin. // Reactions Weekly;1/17/2009, Issue 1235, p24
The article describes the case of a 67-year-old man who developed interstitial nephritis and nephromegaly secondary to levofloxacin. The patient had a history of ischaemic heart disease, dilated cardiomyopathy and underwent catheterisations. He presented with fever, vomiting and abdominal pain....